MathSciNet Relay Station
MathSciNet bibliographic data
MR197390 10.12
Ljunggren, W. Some remarks on the diophantine equations $x\sp{2}-{\cal D}y\sp{4}=1$ and $x\sp{4}-{\cal D}y\sp{2}=1$. J. London Math. Soc. 41 1966 542–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement